147 results  save search


hal-00477496v1  Journal articles
André FerrariGérard LetacJean-Yves Tourneret. Exponential families of mixed Poisson distributions
Journal of Multivariate Analysis, Elsevier, 2007, vol. 98, Available on : http://oatao.univ-toulouse.fr/872/3/Tourneret_872.pdf ,. ⟨10.1016/j.jmva.2006.03.005⟩
hal-01828097v1  Journal articles
M. RiethL. BoutardS. DudarevT. AhlgrenS. Antusch et al.  Review on the EFDA programme on tungsten materials technology and science
Journal of Nuclear Materials, Elsevier, 2011, 417 (1-3), pp.463 - 467. ⟨10.1016/j.jnucmat.2011.01.075⟩
...
hal-00134226v1  Journal articles
Hervé CardotChristophe CrambesPascal Sarda. Quantile regression when the covariates are functions
Journal of Nonparametric Statistics, American Statistical Association, 2005, 17, pp.841-856
hal-00693099v1  Journal articles
F. BartheDario Cordero-ErausquinB. Maurey. Entropy of spherical marginals and related inequalities
Journal de Mathématiques Pures et Appliquées, Elsevier, 2006, 86 (2), pp.89--99. ⟨10.1016/j.matpur.2006.04.003⟩
hal-00265457v1  Journal articles
Laure CoutinLaurent Decreusefond. Fitering theory for solutions of differential equations driven by a fractional Brownian motion
Journal of Applied Probability, Applied Probability Trust, 1999, 9 (4), pp.1058-1090
...
inria-00386740v1  Conference papers
Charles-Elie RabierJean-Marc Azaïs. Selective genotyping pour la détection de QTL
41èmes Journées de Statistique, SFdS, Bordeaux, 2009, Bordeaux, France, France
hal-00180775v1  Journal articles
Djalil Chafai. Gaussian maximum of entropy and reversed log-Sobolev inequality
Séminaire de Probabilités XXXVI, 2003, Lecture Notes in Mathematics 1801, pp.194--200. ⟨10.1007/b10068⟩
hal-00180778v1  Books
Cécile AnéSébastien BlachèreDjalil ChafaiPierre FougèresIvan Gentil et al.  Sur les inégalités de Sobolev logarithmiques
Panoramas et Synthèses. Société Mathématique de France, pp.xvi+217, 2000
...
hal-00793426v1  Journal articles
Hervé CardotChristophe CrambesPascal Sarda. Estimation spline de quantiles conditionnels pour variables explicatives fonctionnelles
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2004, pp.141-144
hal-01282606v1  Journal articles
Ivan GentilFlorent Malrieu. Équations de Hamilton-Jacobi et inégalités entropiques généralisées
Comptes Rendus Mathématique, Elsevier Masson, 2002, 335 (5), pp.437-440. ⟨10.1016/S1631-073X(02)02513-X⟩
hal-01282603v1  Journal articles
Florent Malrieu. Inégalités de Sobolev logarithmiques pour deux EDP non linéaires
Comptes Rendus Mathématique, Elsevier Masson, 2000, 331 (10), pp.819-822. ⟨10.1016/S0764-4442(00)01712-2⟩
hal-00180779v1  Journal articles
Djalil ChafaiMichel Ledoux. Méthodes fonctionnelles pour des grandes déviations quasi-gaussiennes
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1999, 329 (6), pp.523-526. ⟨10.1016/S0764-4442(00)80054-3⟩
...
inria-00581041v1  Journal articles
Antoine AyacheJacques Lévy Véhel. Processus à régularité locale prescrite
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2001, 333 (3), pp.233-238
...
hal-00193261v1  Journal articles
Patrick CattiauxArnaud GuillinFeng-Yu WangLiming Wu. Lyapunov conditions for logarithmic Sobolev and Super Poincaré inequality
Journal of Functional Analysis, Elsevier, 2009, 256 (6), pp.1821-1841
hal-00180780v1  Journal articles
Florence RabierNadia FourriéDjalil ChafaiPascal Prunet. Channel selection methods for infrared atmospheric sounding interferometer radiances
Quarterly Journal of the Royal Meteorological Society, Wiley, 2002, 128 (581), pp.1011-1027. ⟨10.1256/0035900021643638⟩
...
tel-00135890v1  Theses
Lionel Cucala. ESPACEMENTS BIDIMENSIONNELS ET DONNÉES ENTACHÉES D'ERREURS DANS L'ANALYSE DES PROCESSUS PONCTUELS SPATIAUX
Mathématiques [math]. Université des Sciences Sociales - Toulouse I, 2006. Français